# SDR CALA2022122803507

- Difficulty date: December 27, 2022
- Submitted: December 28, 2022
- Operation: Air carrier
- Aircraft: N449UA
- Make and model: Airbus A320-232
- Aircraft serial: 851
- Aircraft time: 75,993 hours, 30,897 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Condition: Corroded
- Location: Frms 68-70
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA RH SHEAR PLATE HAVE CORROSION BETWEEN FR69 AND FR70.  RMVD AND RPLD NEW RH SHEAR PLATE DUE TO CORROSION IAW SRM 51-72- 001. PRIME AND PAINTED NEW PART IAW SRM 51-23-11-001 CIC PART 11. RECEIVED AND VERIFIED NEW PORT IAW SRM 53-41-17 AND CERT BEA AW SRM 51-22-00.   LOCATE AND DRILLED NEW PORT IAW SRM 51-44-11-001. INSTALLED NEW PORT IAW SRM 51-42-11
